# SDR SWAA2024110540411

- Difficulty date: September 22, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT 2024-596805<[01] REPLACED GUSSET ANGLE LOCATED BS 500D AND S-19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02 AND DWG 143A7902; SHEET 174 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED AS RII
